| Catalog Number |
200010901 |
| Medical Device Problem Codes |
Loss of Osseointegration (2408); Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Inadequate Osseointegration (2646)
| Date of Event |
04/28/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
The stryker prophecy team received a ct scan for an upcoming revision surgery.The talar component was initially implanted too far lateral and was impinging on the fibula.The talar component was removed.Upon removal, the surgeon discovered the tibial component was loose, it was removed.
Additional Manufacturer Narrative
Additional information has been requested and if received, will be provided in the supplemental report.